# SDR ASAA2023093045396

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 59,129 hours, 17,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN -AFT FACING SIGN- MISSING. GROUNDED - YES. INSTALLED MID CABIN AFT FACING EXIT SIGN AS REQ'D PER AMM 33-51-00, OPS CK NORMAL.
